# SDR AALA20150825008

- Difficulty date: August 14, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 76,639 hours, 40,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CRACKED AT TWO LOCATIONS, STATION 1437 ABOVE & BELOW LONGERON 3L.  PERFORMED DOUBLER & TRIPLER REPAIR IAW EA 253684.
